# SDR RAIA00511019

- Difficulty date: November 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 17,183 hours, 16,116 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 5565 - STL - SMOKE IN CABIN AND LAVATORY SMOKE WARNING.  APU LOW OIL PRESSURE WARNING.  MAINTENANCE DEFERRED THE APU DUE TO OIL LEAKING INTO PACKS CAUSING SMOKE WITHIN THE CABIN.
